# SDR MASA200600876

- Difficulty date: March 21, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,823 hours, 16,088 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FUMES IN FLIGHT DECK.  MAINTENANCE FOUND APU LEAKING FUEL, REPAIRED AND REPLACED THE FUEL LINE.
